MathSciNet Relay Station
MathSciNet bibliographic data
MR414688 (54 #2783) 20D05
Gallian, Joseph A. The search for finite simple groups. Math. Mag. 49 (1976), no. 4, 163–180.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement